# SDR DXTA200803092

- Difficulty date: June 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORTED DUE TO SEVERE NOSE WHEEL SHIMMY AND VIBRATION.  R&R BOTH NOSE TIRE & WHEEL ASSY'S IAW MM 32-41-00 TAXI CHECK GOOD.
